MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR

BOSTON SCIENTIFIC CORPORATION LUX-DX? INSERTABLE CARDIAC MONITOR
Model Number M301
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device has 2 premarket approvals and due to spacing limitations on field g4 they are k193473 and k210608.Patient initial reporter email not available.Email not given when initial requested on gmdt paperwork, patient decided not to give email to bsc.
 
Event or Problem Description
It was reported that the new patient mobile monitor (pmm) was received by the patient, and pairing was released again.The magnet attachment process was walked through, and setup was attempted but remained incomplete, resulting in disabled monitoring due possible device issue.The patient received education on the insertable cardiac monitor battery life and was referred to the clinic for further evaluation.The icm remains in service, and no adverse patient effects were reported.Additional information requested about the battery life, and the case was referred to the clinic for further evaluation.However, the information could not be provided due to unavailability from the customer/account.

Brand Name
LUX-DX? INSERTABLE CARDIAC MONITOR
Common Device Name
INSERTABLE CARDIAC MONITOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24381413
Report Number2124215-2026-09181
Device Sequence Number13308268
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)230623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/23/2023
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number145385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date05/21/2026
Date Device Manufactured02/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age86 YR
Patient SexUnknown